# SDR UIEA2020022100298

- Difficulty date: February 20, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,765 hours, 17,426 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4030110203
- Part serial: 0137
- Condition: Shutdown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN DURING USE.( TRANSFERRED TO MDDR #124907 I.A.W MEL 49-11-01A, CAT 'C'.  LP 1190973, ITEM M10: REMOVED AND REPLACED AUXILIARY POWER UNIT IAW B767 AMM 49-11-01-004-001. OPS CHECK AND LEAK CHECK GOOD. THIS CLEARS MDDR 124907, MCC NOTIFIED. PLACARDS REMOVED.
